MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the autopulse platform (sn (b)(6) displayed the "system error, out of service, revert to manual cpr" error message.This was noticed during shift check.No patient involvement.
 
Additional Manufacturer Narrative
Zoll has not received the autopulse platform in the complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(6) displayed the "system error, out of service, revert to manual cpr" error message was confirmed based on the review of the archive and during functional testing.The root cause of the reported complaint was the failed processor board, likely attributed to the device's aging, the device life expectancy is 5 years.The autopulse platform was manufactured in feb 2008 and is over 17 years old.The archive data was unrecoverable due to the device failing the initialization (power on self test), due to the failure of the processor board.However, ap vision indicated system error - 136 (invalid parameters block), thus confirming the reported complaint.The processor board was replaced to remedy the archive issue.The autopulse platform failed initial functional testing due to the "system error, out of service, revert to manual cpr" error message displayed upon powering up the device, confirming the reported complaint.The failed processor board (pca) was replaced to remedy the system error.During service, the autopulse platform passed the run-in test without any fault or error.The autopulse passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there were no similar complaints reported for autopulse with serial number (b)(6).

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key23058298
Report Number3010617000-2025-00622
Device Sequence Number8582348
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown